4/18(Sat.)what would the world like after the crisis

回覆文章
swing0313
President
文章: 5
註冊時間: 週一 8月 12, 2019 11:50 am

4/18(Sat.)what would the world like after the crisis

文章 swing0313 »

Hi yoyos,

How's it going? How's your day so far?
Hope you're all safe & sound.
Thanks to our government & people's support during this pandemic.
We survived but It's still a long way to go.
Since the situation has become stable in Taiwan, Let's have our first meeting after the Covid-19.

In today's meeting, we're going to talk about

Things happened in the history
In this section, we'll talk about Black Death and WWII.

What has changed after the disaster?
In this section, we'll discuss the changes after the disaster above.

What's happening today?
review what we're facing these days.

What's our future?

we'll discuss what may be changed after covid-19 in some perspective.
1. global economic
2. Industrial change
3. National power
4. others


This will be like a seminar-style, just feel free to give us your ideas.

圖檔
setn.com

********************************************************************************************************************************************
Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 4:00 pm 到 ~ 約 6:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
回覆文章